# SDR 00091

- Difficulty date: May 15, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,895 hours, 13,313 cycles
- Engine: Ge CJ6106
- Engine time: 11,477 hours, 10,390 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: T
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DEPARTED ADS DURING CLIMB TO FL430 RH ENGINE FLAMED OUT, ENGINE RELET AND AIRCRAFT LANDED AT LRD, DURING POST FLIGHT INSPECTION NO EVIDENCE OF FOD DAMAGE OR LEAKS FOUND. AIRCRAFT ROUTED TO ADS FOR INSPECTION MAINTENANCE TIGHTENED P3 LINE TO FUEL CONTROL AND PERFORMED ALL GROUND CKS PER GE M/M SEI-186 72-00 PAGE 139 AND FIGURE 101. AIRCRAFT RETURNED TO SERVICE.
